RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 682–696 (Mi izv2032)  

This article is cited in 5 scientific papers (total in 5 papers)

The space $D$ is not hereditarily complete

O. G. Smolyanov


Abstract: We shall prove some results in the theory of hereditarily complete and fully complete locally convex spaces.

Full text: PDF file (1497 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 696–710

Bibliographic databases:

UDC: 513.8
MSC: 46F05
Received: 07.07.1970

Citation: O. G. Smolyanov, “The space $D$ is not hereditarily complete”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 682–696; Math. USSR-Izv., 5:3 (1971), 696–710

Citation in format AMSBIB
\Bibitem{Smo71}
\by O.~G.~Smolyanov
\paper The space~$D$ is not hereditarily complete
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 682--696
\mathnet{http://mi.mathnet.ru/izv2032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284795}
\zmath{https://zbmath.org/?q=an:0218.46035}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 696--710
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001102}


Linking options:
  • http://mi.mathnet.ru/eng/izv2032
  • http://mi.mathnet.ru/eng/izv/v35/i3/p682

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Smolyanov, “Ob ob'eme klassov giperpolnykh prostranstv i prostranstv, udovletvoryayuschikh usloviyu Keina–Shmulyana”, UMN, 30:1(181) (1975), 259–260  mathnet  mathscinet  zmath
    2. E. T. Shavgulidze, “Conditions for certain forms of completeness in the class of projective limits of sequences of inductive limits of sequences of Fréchet spaces”, Funct. Anal. Appl., 11:1 (1977), 82–83  mathnet  crossref  mathscinet  zmath
    3. S. S. Akbarov, “Stereotype locally convex spaces”, Izv. Math., 64:4 (2000), 653–694  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Smolyanov O.G., “Solutions of D. A. Raikov's problems in the theory of topological vector spaces”, Russ. J. Math. Phys., 15:4 (2008), 522–529  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Bogachev V., Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:179
    Full text:75
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020